MAUDE Adverse Event Report: TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)

TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Model Number STRIP, WALGREENS 100CTKETONE #383239
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Ketone test strips were not returned for evaluation.Note: manufacturer made several attempts to contact customer to ensure the customer¿s initial concern was resolved-unable to establish contact with customer.
 
Event or Problem Description
Consumer reported complaint for the discoloration of ketone test strips (gray).Complaint was received via e-mail.Customer stated that he had purchased 100 count (two vials) of the ketone test strips and that the test strips in one of the vials were gray in color.No further information was provided.E-mail response had been sent to customer requesting customer provide telephone number to contact for further assistance.
 
Additional Manufacturer Narrative
Sections with additional information as of 15-feb-2022: h6: updated fda¿s type, findings and conclusions codes.H10: ketone test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-020: user's test strip had poor storage.

Brand Name
KETONE
Common Device Name
NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key12967390
Report Number1000113657-2021-00767
Device Sequence Number1505405
Product Code JIN
UDI-Device Identifier00021292008178
UDI-Public021292008178
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2023
Device Model NumberSTRIP, WALGREENS 100CTKETONE #383239
Device Lot NumberAY627
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date11/15/2021
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/15/2021
Supplement Date Received by Manufacturer01/20/2022
Initial Report FDA Received Date12/09/2021
Supplement Report FDA Received Date02/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown